ابر اشتقاق‌های موضعی روی *C- مدول‌های هیلبرت

نوع مقاله : مقاله پژوهشی

نویسنده

گروه ریاضی، دانشگاه پیام نور، صندوق پستی ۳۶۹۷‐ ،۱۹۳۹۵ تهران، ایران

10.22055/jamm.2024.44416.2189

چکیده

یک دنباله از نگاشت‌های خطی پیوسته$\{\Phi_n\}_{n=0}^\infty$ از *C-مدول هیلبرت M به M یک ابراشتقاق موضعی نامیده می‌شود، اگر برای هر a∈M یک ابراشتقاق پیوسته $\{\varphi_{a,n}\}_{n=0}^\infty$ روی M وجود داشته باشد به‌طوری‌که به ازای هر عدد طبیعی Phi_n(a)=\varphi_{a,n}(a) ،n. در این مقاله نشان خواهیم داد که اگر M یک *C-مدول هیلبرت باشد به‌طوری‌که هر اشتقاق موضعی رو M یک اشتقاق باشد، آنگاه هر ابراشتقاق موضعی روی M یک ابراشتقاق است. همچنین نشان می‌دهیم که هر ابراشتقاق موضعی روی یک *C-جبر یک‌دار به‌طور خودکار پیوسته است.

کلیدواژه‌ها

موضوعات


عنوان مقاله [English]

Local higher derivations on Hilbert C*-modules

نویسنده [English]

  • Sayed Khalil Ekrami
Department of Mathematics, Payame Noor University, P.O. Box 19395­3697, Tehran, Iran.
چکیده [English]

‎A sequence of continuous linear mappings $\{\Phi_n\}_{n=0}^\infty$ form a Hilbert C* -‎module‎ M into M is called a local higher derivation if for each $a\in\mathfrak{M}$ there is a continuous higher derivation $\{\varphi_{a,n}\}_{n=0}^\infty$ ‎on‎ M such that $\Phi_n(a)=\varphi_{a,n}(a)$ for each non-negative integer n‎. ‎In this paper w‎e show that if M is a Hilbert C* -‎module‎ such that every local derivation on M is a derivation, then each local higher derivation on M‎ is a higher derivation‎. Also, we prove that each local higher derivation on a unital C*-algebra is automatically continuous‎.

کلیدواژه‌ها [English]

  • Hilbert C*-module
  • higher derivation
  • local higher derivation
  • derivation
  • local derivation
[1] Dales, H. G., 1978. Automatic continuity: a survey. Bulletin of the London Mathematical Society, 10(2) pp.129–183. doi: 10.1112/blms/10.2.129
[2] Dales, H. G., 2000. Banach algebras and automatic continuity. London Mathematical Society Monographs. New Series, 24. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York.
[3] Ekrami, S. Kh., 2024. A note on characterization of higher derivations and their product. Journal of Mahani Mathematical Research, 13(1) pp.403–415. doi: 10.22103/jmmr.2023.21376.1432
[4] Ekrami, S. Kh., 2022. Approximate orthogonally higher ring derivations. Control and Optimization in Applied Mathematics, 7(1) pp.93–106. doi: 10.30473/coam.2021.59727.1166
[5] Ekrami, S. Kh., 2023. Characterization of Hilbert C∗ ­module higher derivations. Georgian Mathematical Journal. doi: 10.1515/gmj­2023­2085
[6] Ekrami, S. Kh., 2022. Jordan higher derivations, a new approach. Journal of Algebraic Systems, 10(1) pp.167–177. doi: 10.22044/JAS.2021.10636.1527
[7] Hasse, H. and Schmidt, F.K., 1937. Noch eine Begrüdung der theorie der höheren Differential quotienten in einem algebraischen Funtionenkörper einer Unbestimmeten. Journal fur die Reine und Angewandte Mathematik, 177 pp.215­237.
[8] Jewell, N.P., 1977. Continuity of module and higher derivations. Pacific Journal of Mathematics, 68 pp.91–98.
[9] Johnson, B.E., 2001, Local derivations on C∗ ­algebras are derivations. Transactions of the American Mathematical Society, 353 pp.313–325. doi: 10.2307/221975
[10] Johnson, B.E. and Sinclair, A.M., 1968. Continuity of derivations and a problem of Kaplansky. American Journal of Mathematics, 90 pp.1067–1073. doi: 10.2307/2373290
[11] Kaplansky, I., 1953. Modules Over Operator Algebras. American Journal of Mathematics, 75 pp.839– 858. doi: 10.2307/2372552
[12] Loy, R.J., 1973. Continuity of higher derivations. Proceedings of the American Mathematical Society, 5 pp.505–510. doi: 10.2307/2039472
[13] Mirzavaziri, M., 2010. Characterization of higher derivations on algebras. Communications in Algebra, 38 pp.981–987. doi: 10.1080/00927870902828751
[14] Naranjania, L., Hassani, M. and Mirzavaziri, M., 2018. Local higher derivations on C∗ ­ algebras are higher derivations. International journal of nonlinear analysis and applications., 9(1) pp.111–115. doi: 10.22075/ijnaa.2018.3098
[15] Ringrose, J.R., 1972. Automatic continuity of derivations of operator algebras. Journal of the London Mathematical Society, 5(2) pp.432–438.
[16] Roy, A. and Sridharan, R., 1968. Higher derivations and central simple algebras. Nagoya Mathematical Journal, 32 pp.21–30.
[17] Sakai, S., 1960. On a conjecture of Kaplansky. Tohoku Mathematical Journal, 12 pp.31–33.
[18] Sinclair, A.M., 1976. Automatic continuity of linear operators. London Mathematical Society Lecture Note Series, No. 21, Cambridge University Press, Cambridge­New York­Melbourne.